# SDR SRAA99514

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4208
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, FOUND NR 2 ENGINE FIRE WARNING WILL NOT TEST.  INSPECTED FIRE LOOP ALL SECURED, TROUBLESHOT SYSTEM AND FOUND CHAFED WIRE AT FIRE WARNING CONTROL UNIT.  REPAIRED WIRE AT CONNECTOR, SYSTEM OPS CHECKED GOOD.  (M)
